# SDR DALA2023072906142

- Difficulty date: July 28, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 676, DURING HCK AT QRO, WHILE PERFORMING A BASE ZONAL INSPECTION PER WC 2020-2397, CORROSION WAS FOUND AT FUSELAGE SKIN, BETWEEN STA 810 TO 850 AND S-16R TO S-17R. CORRECTIVE ACTION: SUBSEQUENTLY THE CORROSION WAS BLENDED OUT PER B757-200 SRM 51-10-02, NEVERTHELESS, REMAINING THICKNESS CONDITION WAS DETERMINED OUT OF LIMITS DUE TO THE DEPTH EXCEEDS THE 15 PERCENT OF NOMINAL THICKNESS ALLOWED PER B757-200 SRM 53-00-01-1A. THIS ER/A AUTHORIZES TO TRIM OUT AFFECTED AREAS AND TO INSTALL REPAIR FILLERS AND A REPAIR DOUBLER. (LP 2888586)
